# SDR UIEA2024032100175

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND ON BS 1000 RBL 11.33" INTERCOSTAL LUG FITTING APPROX 1" IN LENGTH( CRACK INTERCOSTAL LUG FITTING REPLACED AS PER ATLAS AIR EO 4453C024 REV 3 PART 7. NO FURTHER DEFECTS NOTED )
